Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the composition of cipcare-500mg and ciplox-tz, should i take ciplox tz twice a day.

sir,i have been given cipcare-500mg twice.i have got another medicine ciplox-tz which contains 500mg ciprofloxacinwith 600 mg of tinidazole.i dont know the composition of cipcare.should i take ciplox tz twice a day.
Asked On : Sun, 7 Aug 2011
Answers:  2 Views:  597
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.

You need to take ciplox-tz also twice but it is for gastroenteritis that is, if u have abdominal infection like loose stools and vomiting.Cipcare contains only ciprofloxacin.
Answered: Sun, 7 Aug 2011
I find this answer helpful
  User's Response
welcome to HCM.
You have UTI problem.
So take tab CIPCARE twice daily for 5 days along with Syp URILISER 2 tsf TDS.
For Loose stool or dysentery you take CIPLOX-TZ twice daily.
Drink plenty of water and maintain personal hygiene.
Have a good day.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor